Calculating terms of associated polynomials of Perrin and Cordonnier numbers

Kenan Kaygısız and Adem Şahin
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 20, 2014, Number 1, Pages 10—18
Download full paper: PDF, 150 Kb

Details

Authors and affiliations

Kenan Kaygısız
Department of Mathematics, Faculty of Arts and Sciences
Gaziosmanpaşa University, 60250 Tokat, Turkey
Corresponding author (+903562521616-3087)

Adem Şahin
Department of Mathematics, Faculty of Arts and Sciences
Gaziosmanpaşa University, 60250 Tokat, Turkey

Abstract

In this paper, we calculate terms of associated polynomials of Perrin and Cordonnier numbers by using determinants and permanents of various Hessenberg matrices. Since these polynomials are general forms of Perrin and Cordonnier numbers, our results are valid for the Perrin and Cordonnier numbers.

Keywords

  • Perrin and Cordonnier numbers
  • Associated polynomial of Perrin and Cordonnier numbers
  • Hessenberg matrix
  • Determinant
  • Permanent

AMS Classification

  • Primary: 11B37, 15A15
  • Secondary: 15A51

References

  1. Cahill, N. D., J.R. D’Errico, D. A. Narayan, J. Y. Narayan, Fibonacci determinants, College Mathematics Journal, Vol. 33, 2002, 221–225.
  2. Kaygısız, K., D. Bozkurt, k-Generalized order-k Perrin number presentation by matrix method, Ars Combinatoria., Vol. 105, 2012, 95–101.
  3. Kaygısız, K., A. Şahin, Generalized Van der Laan and Perrin polynomials, and generalizations of Van der Laan and Perrin numbers, Selçuk Journal of Applied Mathematics, Vol. 14, 2013, No. 1, 89–103.
  4. Kaygısız, K., A. Şahin, Determinants and permanents of Hessenberg matrices and generalized Lucas polynomials, Bulletin of the Iranian Mathematical Society, Vol. 39, 2013, No. 6, 1065–1078.
  5. Kaygısız, K., A. Şahin, Determinantal and permanental representations of Fibonacci type numbers and polynomials, Rocky Mountain Journal of Mathematics (in press).
  6. Kılıç, E., A. P. Stakhov, On the Fibonacci and Lucas p-numbers, their sums, families of bipartite graphs and permanents of certain matrices, Chaos, Solition and Fractals, Vol. 40, 2009, 2210–2221.
  7. Kılıç, E., D. Taşcı On the generalized Fibonacci and Pell sequences by Hessenberg matrices, Ars Combinatoria, Vol. 94, 2010, 161–174.
  8. Lee, G.-Y., S.-G. Lee, A note on generalized Fibonacci numbers, Fibonacci Quarterly, Vol. 33, 1995, 273–278.
  9. Lee, G.-Y., k-Lucas numbers and associated bipartite graphs, Lineer Algebra Appl. Vol. 320, 2000, 51–61.
  10. Lucas, E., Sur la recherche de grands nombers premiers, A. F. Congres du Clerment-Ferrand, 61.68.
  11. Minc, H., Encyclopaedia of Mathematics and its Applications. Permanents, Vol. 6, Addison. Wesley Publishing Company, London, 1978.
  12. Öcal, A. A., N. Tuğlu, E. Altınışık, On the representation of k-generalized Fibonacci and Lucas numbers, Applied Mathematics and Computation, Vol. 170, 2005, 584.596.
  13. Perrin, R., Query 1484. L’Intermediaire des Math, Vol. 6, 1899, 76.77.
  14. Shannon, A. G., P. G. Anderson, A. F. Horadam, Properties of Cordonnier, Perrin and Van der Laan numbers. International Journal of Mathematical Education in Science and Technology, Vol. 37, 2006, 825.831.
  15. Yılmaz, F., D. Bozkurt, Hessenberg matrices and the Pell and Perrin numbers, Journal of Number Theory. Vol. 131, 2011, 1390–1396.

Related papers

Cite this paper

APA

Kaygısız, K. & Şahin, A. (2014). Calculating terms of associated polynomials of Perrin and Cordonnier numbers. Notes on Number Theory and Discrete Mathematics, 20(1), 10-18.

Chicago

Kaygısız, Kenan, and Adem Şahin. “Calculating Terms of Associated Polynomials of Perrin and Cordonnier Numbers.” Notes on Number Theory and Discrete Mathematics 20, no. 1 (2014): 10-18.

MLA

Kaygısız, Kenan, and Adem Şahin. “Calculating Terms of Associated Polynomials of Perrin and Cordonnier Numbers.” Notes on Number Theory and Discrete Mathematics 20.1 (2014): 10-18. Print.

Comments are closed.